Kodai Mathematical Journal

Integral inequalities for Lipschitzian mappings between two Banach spaces and applications

Sever S. Dragomir

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper we obtain some inequalities of Ostrowski and Hermite-Hadamard type for Lipschitzian mappings between two Banach spaces. Applications for functions of norms in Banach spaces and functions defined by power series in Banach algebras are provided as well.

Article information

Source
Kodai Math. J., Volume 39, Number 1 (2016), 227-251.

Dates
First available in Project Euclid: 22 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1458651701

Digital Object Identifier
doi:10.2996/kmj/1458651701

Mathematical Reviews number (MathSciNet)
MR3478280

Zentralblatt MATH identifier
1354.46018

Citation

Dragomir, Sever S. Integral inequalities for Lipschitzian mappings between two Banach spaces and applications. Kodai Math. J. 39 (2016), no. 1, 227--251. doi:10.2996/kmj/1458651701. https://projecteuclid.org/euclid.kmj/1458651701


Export citation